Effective properties of elastic periodic composite media with fibers

Abstract : A series solution to obtain the effective properties of some elastic composites media having periodically located heterogeneities is described. The method uses the classical expansion along Neuman series of the solution of the periodic elasticity problem in Fourier space, based on the Green's tensor, and exact expressions of factors depending on the shape of the inclusions. Some properties of convergence of the solution are presented, more specifically concerning the elasticity tensor of the reference medium, showing that the convergence occurs even for empty fibers. The solution is extended for rigid inclusions. A comparison is made with previous exact solutions for a fiber composite made of cylindrical fibers with circular cross-sections and with previous estimates. Different examples are presented for new situations concerning the study of fiber composites: composites with elliptic cross-sections and multi-phase fibrous composites.
Complete list of metadatas

https://hal-upec-upem.archives-ouvertes.fr/hal-00691103
Contributor : Guy Bonnet <>
Submitted on : Sunday, January 17, 2016 - 3:09:24 PM
Last modification on : Tuesday, January 19, 2016 - 12:46:58 PM
Long-term archiving on : Monday, April 18, 2016 - 10:12:58 AM

File

article-bonnet-jmps-2007.pdf
Files produced by the author(s)

Identifiers

Collections

Citation

Guy Bonnet. Effective properties of elastic periodic composite media with fibers. Journal of the Mechanics and Physics of Solids, Elsevier, 2007, 55 (5), pp.881-899. ⟨10.1016/j.jmps.2006.11.007⟩. ⟨hal-00691103⟩

Share

Metrics

Record views

161

Files downloads

317